Into my second day of Zoloft @25mg for anxiety. I have taken it at about 8am . I feel okay during the day, sort of keyed up like I had to much caffeine. Towards the evening, especially this evening, I have felt a "sick" feeling and have had diarrhea all day. I know these are side effects and was curious as to if there are any counter measures people have tried successfully . Does it get worse?
If I were you, starting tomorrow, I would start at 12.5 which is half the 25mg pill you take. Preferably use a pill cutter which you can buy at any drug store for around $3.00. Halving the 25 pill by hand is less accurate as halving by a cutter or pill knife. You would need to inform your doctor about the dosage shift to a lower dose, due to side effects.
Dropping the dose, temporarily, may not guarantee a complete reduction in side effects, but for now, they won't feel as pronounced. There is debate about where a user should first start. Since the therapeutic dose at the minimum is 50, some say get there as soon as possible, whether at 25 or even 50. However I read in the Intro forum that you could not tolerate Celexa well, especially not at 20, and it was hard at 5. Your body is very sensitive to antidepressants, since others may not have any problems at these doses, however you have to work with what your body will handle.
Yes, the side effects do tend to fade away after a few weeks, but everyone is different. If you read further down the forum, Lynn C wrote her adaptation past the side effects took 11 weeks, but she persisted .
When should you go up to 25, if you were to drop to 12.5? I think you should stay at 12.5 for a week, given you gave up on Celexa at 5mg after two days.
Discuss your medication issues with your doctor. If you drop to 12.5 tomorrow, immediately call your doctor's answering service to inform him and to discuss the side effects.